MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 8X18IN 3-0 S/A SH-1 CR; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 8X18IN 3-0 S/A SH-1 CR; SUTURE, SURGICAL, ABSORBABLE
Catalog Number D7725
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) additional information: h6 component code: g07002 - device not returned.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Please provide lot number : unk.Please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.? we regularly contact with sale rep about the device returning.As the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date and suture was used.When suturing, it was immediately detached.It was a control release needle.Further details are not provided.There were no adverse consequences to the patient.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional h6 component code: g07002 no device problem.Additional h3 investigation summary: the product was returned to ethicon for evaluation.One opened sample was received for analysis.Product code d7725 which is a control release and requires eight strands per packet.In order to evaluate the conditions of the returned samples, the swage and attachment area were noted to be as expected.The suture was dispensed without problems and examined along the strand to detect any issue related to the customer complaint and no defects were observed during evaluation.The functional test was performed using instron equipment, and the pull force results met the requirement.The event described could not be confirmed as the device performed without any defect noted.It should be noted that as part of our quality process, each batch is randomly inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Device history review: the manufacturing records couldn't be reviewed as the batch number is unknown.

Brand Name
PDSII VIO 8X18IN 3-0 S/A SH-1 CR
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key19748773
Report Number2210968-2024-07239
Device Sequence Number9144609
Product Code NEW
UDI-Device Identifier10705031028333
UDI-Public10705031028333
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD7725
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown